# SDR 9500282707

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 7005
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, AUTO PACK TRIP SYSTEM DID NOT ARM.  TAKEOFF WAS ABORTED.  MAINTENANCE REPLACED S690, S691, AND S692 ENGINE PNEUMATIC PRESSURE SENSING SWITCHES.  OPERATIONAL CHECK NORMAL.
